# SDR HNAA2025031200164

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- System (JASC): 3350 · Emergency Lighting
- Part: Test Panel
- Part number: 14532341401
- Part serial: 1453508602
- Condition: Faulted
- Location: Zone 200
- Part time: 39,363 hours, 36,234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON WHEN SWITCH IN ARM POSITION (NO EICAS MSGS)   FACT  11MAR25  17:01  CLT  R&R'D RELAY K0275. NO FIX. R&R'D EMERGENCY LIGHTS OVERHEAD PANEL LIGHTS PANEL IAW EMB AMM 20-13-10.  OPS CHECK GOOD IAW EMB AMM 33-50-00-700-801-A.
